# SDR DALA2017080906102

- Difficulty date: July 29, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 68,201 hours, 13,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED THE FUSE IN THE BATTERY PACK SUPPLY IAW WDM 33-51.
